# SDR 96ZZZX3394

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N523AC
- Make and model: Amd FALCON900
- Aircraft serial: 139
- Engine: Garrtt TFE7315BR
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31815
- Condition: Failed
- Location: Engine Igniter
- Part time: 852 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE IGNITER FIRING TIP OF THE CENTER ELECTRODE WAS FOUND LOOSE.  THE IGNITER IS AN EXTENDED LIFE IRIDIUM IGNITER.  THIS WAS A NON-SERIALIZED IGNITER, BUT THE 'TST' INDICATES PREVIOUS SPECIAL TESTING FOR LOOSE CENTER ELECTRODE WAS COMPLIED WITH BY CHAMPION, THE MANUFACTURER.
